# SDR GTIA200700008

- Difficulty date: February 12, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Aircraft time: 65,123 hours, 36,469 cycles
- Engine: Pwa JT8D217A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1320 L29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LONGERON 29R HAS CORROSION. MADE LONGERON REPAIR.
